# SDR FDEA202112062995

- Difficulty date: December 6, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 92,908 hours, 21,886 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Part number: A5A70821
- Condition: Corroded
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT , RIGHT HAND SEAT TRACK ALONG X = - 8.5 FOUND WITH   CORROSION ON FLANGE AT STATION 5-73 AND STATION 5-93. MAIN DECK CARGO COMPARTMENT AT RIGHT HAND SEAT TRACK FLANGE STATION 5-73 AND   STATION 5-93 X = - 8.5 , CORROSION EVALUATED FOUND EXFOLIATED AND EXCEEDED LIMIT AS   PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. CORRODED SEAT TRACK REPAIRED   BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 5-63 TO EXISTING SPLICE STATION 5-  123/1531 , X = - 8.5 AS PER SRM 53-00-52-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
